Alert archive / Iowa / River Flood Warnings in 2008
River Flood Warning 7, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this river flood warning at Apr 26, 2008, 1:00 PM CDT for Buena Vista County, Iowa. It took effect at Apr 27, 2008, 7:00 PM CDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Apr 26, 2008, 1:00 PM CDT (18:00 UTC)
- In effect from
- Apr 27, 2008, 7:00 PM CDT
- Expired
- May 1, 2008, 7:12 AM CDT
- In force
- 4 days
- Issued by
- NWS Sioux Falls, SD
- Flood severity
- Minor
County Buena Vista County, IA
The radar
The Sioux Falls radar (KFSD), 159 km from the middle of the area, began a volume at 17:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Sioux River at Linn Grove (LNNI4). The gauge peaked at 18.15 ft at Apr 29, 2008, 7:00 AM CDT.
- Action stage
- 14 ft
- Minor stage
- 16.5 ft
- Moderate stage
- 20 ft
- Major stage
- 22.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06605850, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KFSD 261800
FLWFSD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
100 PM CDT SAT APR 26 2008
...THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN IOWA...
LITTLE SIOUX RIVER AT SPENCER
LITTLE SIOUX RIVER AT LINN GROVE
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THIS AFTERNOON. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST
FORECASTS.
RECENT RAINS WILL CAUSE MINOR FLOODING ON THE LITTLE SIOUX RIVER NEAR
SPENCER AND LINN GROVE.
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. THE WATER
DEPTH AND ROAD CONDITION MAY BE UNSAFE.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=FSD
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.
THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING.
IAC041-059-271800-
/O.NEW.KFSD.FL.W.0006.080426T1800Z-080430T1800Z/
/SPWI4.1.ER.080426T1622Z.080427T0000Z.080429T1800Z.NO/
100 PM CDT SAT APR 26 2008
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* FLOOD WARNING FOR
THE LITTLE SIOUX RIVER AT SPENCER.
* UNTIL WEDNESDAY AFTERNOON.
* AT 12 PM SATURDAY THE STAGE WAS 10.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 10.5 FEET SATURDAY EVENING APRIL
26. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY APRIL 29.
* AT STAGES NEAR 10.0 FEET...THE RIGHT BANK OVERFLOWS...AND MINOR
FLOODING OF THE SPENCER CITY PARK AND SOME RURAL AGRICULTURAL AREAS
BEGINS.
$$
IAC021-271800-
/O.NEW.KFSD.FL.W.0007.080428T0300Z-080501T0600Z/
/LNNI4.1.ER.080428T0300Z.080429T0000Z.080430T0600Z.NO/
100 PM CDT SAT APR 26 2008
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* FLOOD WARNING FOR
THE LITTLE SIOUX RIVER AT LINN GROVE.
* FROM SUNDAY EVENING TO LATE WEDNESDAY NIGHT.
* AT 12 PM SATURDAY THE STAGE WAS 17.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY 10 PM SUNDAY AND CREST NEAR
18.3 FEET BY MONDAY APRIL 28. THE RIVER WILL FALL BELOW FLOOD STAGE
BY WEDNESDAY APRIL 30.
* AT STAGES NEAR 18.5 FEET...THE CITY PARK IN SIOUX RAPIDS IS
FLOODED.
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
LITTLE SIOUX RIVER
SPWI4 10.0 10.10 SAT 1 PM 10.5 SAT 7 PM
LNNI4 18.0 17.54 SAT 12 PM 18.3 MON 7 PM5 follow-up statements
000
WGUS83 KFSD 271440
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
940 AM CDT SUN APR 27 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IOWA...
LITTLE SIOUX RIVER AT SPENCER
LITTLE SIOUX RIVER AT LINN GROVE
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THIS AFTERNOON. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST
FORECASTS.
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. THE WATER
DEPTH AND ROAD CONDITION MAY BE UNSAFE.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=FSD
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.
THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING.
IAC041-059-281440-
/O.EXT.KFSD.FL.W.0006.000000T0000Z-080429T0900Z/
/SPWI4.1.ER.080426T1622Z.080427T1800Z.080428T0900Z.NO/
940 AM CDT SUN APR 27 2008
THE FLOOD WARNING CONTINUES FOR
THE LITTLE SIOUX RIVER AT SPENCER.
* UNTIL LATE MONDAY NIGHT.
* AT 9 AM SUNDAY THE STAGE WAS ESTIMATED AT 10.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER IS CURRENTLY CRESTING.
* AT STAGES NEAR 10.0 FEET...THE RIGHT BANK OVERFLOWS...AND MINOR
FLOODING OF THE SPENCER CITY PARK AND SOME RURAL AGRICULTURAL AREAS
BEGINS.
$$
IAC021-281440-
/O.EXT.KFSD.FL.W.0007.080428T0000Z-080501T0600Z/
/LNNI4.1.ER.080428T0000Z.080428T1800Z.080430T0600Z.NO/
940 AM CDT SUN APR 27 2008
THE FLOOD WARNING CONTINUES FOR
THE LITTLE SIOUX RIVER AT LINN GROVE.
* FROM THIS EVENING TO LATE WEDNESDAY NIGHT.
* AT 8 AM SUNDAY THE STAGE WAS 17.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY 7 PM SUNDAY AND CREST NEAR
18.3 FEET BY MONDAY APRIL 28. THE RIVER WILL FALL BELOW FLOOD STAGE
BY WEDNESDAY APRIL 30.
* AT STAGES NEAR 18.5 FEET...THE CITY PARK IN SIOUX RAPIDS IS
FLOODED.
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
LITTLE SIOUX RIVER
SPWI4 10.0 10.10 SAT 1 PM 10.4 SUN 1 PM
LNNI4 18.0 17.80 SUN 8 AM 18.2 MON 1 PM000
WGUS83 KFSD 281427
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
927 AM CDT MON APR 28 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN SOUTH
DAKOTA...
VERMILLION RIVER NEAR DAVIS
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IOWA...
LITTLE SIOUX RIVER AT SPENCER
LITTLE SIOUX RIVER AT LINN GROVE
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THIS AFTERNOON. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST
FORECASTS.
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. THE WATER
DEPTH AND ROAD CONDITION MAY BE UNSAFE.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=FSD
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.
THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING.
IAC041-059-291427-
/O.EXT.KFSD.FL.W.0006.000000T0000Z-080429T2100Z/
/SPWI4.1.ER.080426T1622Z.080427T1745Z.080428T2100Z.NO/
927 AM CDT MON APR 28 2008
...FLOOD WARNING EXTENDED UNTIL 4 PM TUESDAY...
THE FLOOD WARNING CONTINUES FOR
THE LITTLE SIOUX RIVER AT SPENCER.
* UNTIL TUESDAY AFTERNOON.
* AT 08AM MONDAY THE STAGE WAS 10.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO FALL TO BELOW FLOOD STAGE BY
LATE THIS AFTERNOON.
* AT STAGES NEAR 10.0 FEET...THE RIGHT BANK OVERFLOWS...AND MINOR
FLOODING OF THE SPENCER CITY PARK AND SOME RURAL AGRICULTURAL AREAS
BEGINS.
$$
IAC021-291426-
/O.EXT.KFSD.FL.W.0007.000000T0000Z-080501T1200Z/
/LNNI4.1.ER.080428T1348Z.080429T0600Z.080430T1200Z.NO/
927 AM CDT MON APR 28 2008
...FLOOD WARNING EXTENDED UNTIL 7 AM THURSDAY...
THE FLOOD WARNING CONTINUES FOR
THE LITTLE SIOUX RIVER AT LINN GROVE.
* UNTIL THURSDAY MORNING.
* AT 09AM MONDAY THE STAGE WAS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* RECENT ACTIVITY...THE RIVER ROSE ABOVE FLOOD STAGE ON MONDAY APRIL
28.
* FORECAST...THE RIVER WILL CREST NEAR 18.1 FEET BY TUESDAY APRIL 29.
THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE WEDNESDAY APRIL 30.
* AT STAGES NEAR 18.5 FEET...THE CITY PARK IN SIOUX RAPIDS IS
FLOODED.
$$
SDC083-125-281457-
/O.CAN.KFSD.FL.W.0008.000000T0000Z-080430T0430Z/
/DVSS2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
927 AM CDT MON APR 28 2008
THE FLOOD WARNING IS CANCELLED FOR
THE VERMILLION RIVER NEAR DAVIS.
* AT 07AM MONDAY THE STAGE WAS 10.0 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 10.5 FEET 7 PM
MONDAY.
* AT STAGES NEAR 11.0 FEET...LOW LYING AREAS AND SOME FIELDS BEGIN
FLOODING.
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
LITTLE SIOUX RIVER
SPWI4 10.0 10.13 MON 8 AM 10.4 SUN APR 27
LNNI4 18.0 18.03 MON 9 AM 18.1 TUE 1 AM
VERMILLION RIVER
DVSS2 11.0 10.00 MON 7 AM 10.5 MON 7 PM000
WGUS83 KFSD 291509
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1009 AM CDT TUE APR 29 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN IOWA...
LITTLE SIOUX RIVER AT SPENCER
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IOWA...
LITTLE SIOUX RIVER AT LINN GROVE
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THIS AFTERNOON. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST
FORECASTS.
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. THE WATER
DEPTH AND ROAD CONDITION MAY BE UNSAFE.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=FSD
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.
THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING.
IAC041-059-291539-
/O.CAN.KFSD.FL.W.0006.000000T0000Z-080429T2100Z/
/SPWI4.1.ER.080426T1622Z.080427T1745Z.080428T2217Z.NO/
1009 AM CDT TUE APR 29 2008
THE FLOOD WARNING IS CANCELLED FOR
THE LITTLE SIOUX RIVER AT SPENCER.
* AT 09AM TUESDAY THE STAGE WAS 9.8 FEET.
* FLOOD STAGE IS 10.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AROUND 5 PM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 9.2 FEET BY 7 AM
WEDNESDAY.
* AT STAGES NEAR 9.5 FEET...THE LOWER LEFT BANK OVERFLOWS AND VERY
MINOR FLOODING OF LOW LANDS BEGINS.
$$
IAC021-301509-
/O.EXT.KFSD.FL.W.0007.000000T0000Z-080502T1800Z/
/LNNI4.1.ER.080428T1348Z.080429T1800Z.080501T1800Z.NO/
1009 AM CDT TUE APR 29 2008
...FLOOD WARNING EXTENDED UNTIL 1 PM FRIDAY...
THE FLOOD WARNING CONTINUES FOR
THE LITTLE SIOUX RIVER AT LINN GROVE.
* UNTIL FRIDAY AFTERNOON.
* AT 09AM TUESDAY THE STAGE WAS 18.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 18.2 FEET BY WEDNESDAY APRIL
30. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY MAY 01.
* AT STAGES NEAR 18.5 FEET...THE CITY PARK IN SIOUX RAPIDS IS
FLOODED.
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
LITTLE SIOUX RIVER
SPWI4 10.0 9.78 TUE 9 AM 10.45 SUN APR 27
LNNI4 18.0 18.14 TUE 10 AM 18.2 TUE 1 PM000
WGUS83 KFSD 301408
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
908 AM CDT WED APR 30 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IOWA...
LITTLE SIOUX RIVER AT LINN GROVE
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THIS AFTERNOON. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST
FORECASTS.
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. THE WATER
DEPTH AND ROAD CONDITION MAY BE UNSAFE.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=FSD
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.
THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING.
IAC021-011408-
/O.EXT.KFSD.FL.W.0007.000000T0000Z-080502T0600Z/
/LNNI4.1.ER.080428T1348Z.080430T0515Z.080501T0600Z.NO/
908 AM CDT WED APR 30 2008
THE FLOOD WARNING CONTINUES FOR
THE LITTLE SIOUX RIVER AT LINN GROVE.
* UNTIL LATE THURSDAY NIGHT.
* AT 08AM WEDNESDAY THE STAGE WAS 18.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THURSDAY MAY 01.
* AT STAGES NEAR 18.5 FEET...THE CITY PARK IN SIOUX RAPIDS IS
FLOODED.
$$
&&
LOCATION FLOOD LATEST OBSERVED RECENT OBSERVED
STAGE STAGE TIME CREST TIME
LITTLE SIOUX RIVER
LNNI4 18.0 18.06 WED 8 AM 18.1 TUE APR 29000
WGUS83 KFSD 011212
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
712 AM CDT THU MAY 01 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN IOWA...
LITTLE SIOUX RIVER AT LINN GROVE
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THIS AFTERNOON. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST
FORECASTS.
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. THE WATER
DEPTH AND ROAD CONDITION MAY BE UNSAFE.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=FSD
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.
THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING.
IAC021-011242-
/O.CAN.KFSD.FL.W.0007.000000T0000Z-080502T0600Z/
/LNNI4.1.ER.080428T1348Z.080430T0515Z.080501T0045Z.NO/
712 AM CDT THU MAY 01 2008
THE FLOOD WARNING IS CANCELLED FOR
THE LITTLE SIOUX RIVER AT LINN GROVE.
* AT 05AM THURSDAY THE STAGE WAS 17.9 FEET.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 17.7 FEET BY 7 AM
FRIDAY.
* RECENT ACTIVITY...THE RIVER CRESTED AT 18.1 FEET ON TUESDAY
APRIL 29...AND FELL BELOW FLOOD STAGE AT 8 PM WEDNESDAY APRIL 30.
* AT STAGES NEAR 18.5 FEET...THE CITY PARK IN SIOUX RAPIDS IS
FLOODED.
$$
&&
LOCATION FLOOD LATEST OBSERVED RECENT OBSERVED
STAGE STAGE TIME CREST TIME
LITTLE SIOUX RIVER
LNNI4 18.0 17.91 THU 5 AM 18.1 TUE APR 29What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this river flood warning went out at Apr 26, 10:00 AM CDT, 3 hours earlier.
Area forecast discussion, Apr 26, 10:00 AM CDT, 3 hours before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 1000 AM CDT SAT APR 26 2008 .DISCUSSION... NW FLOW OFF OF FRESH SNOW COVER WL HOLD TEMPS DOWN TODAY AND DID BUMP DOWN A FEW MORE DEG MOST PLACES. CLOUDS SPREADING INTO FAR WRN CWA AHEAD OF S/W MOVING ACRS WRN NEB ATTM. THESE CLOUDS SHUD SLOWLY SPREAD ACRS CWA W OF I29 THIS AFTN. NOT MUCH PRECIP WITH THIS FEATURE AND DID TRIM BACK POPS TO JUST A SLIGHT CHC FAR S NR MO RVR. SECONDARY S/W PROGGED TO DROP SEWD ACRS CWA TONIGHT. LOWL LEVELS QUITE DRY AND SPRINKLES OR FLURRIES MAY BE THE MOST OUT OF THIS FEATURE. OVERALL JUST A COLD AND BREEZY DAY. && .AVIATION... VFR THRU 12Z SUN. && .PREVIOUS DISCUSSION... LATE APR WINTR WX PRODUCER MOVG OUT TO THE NE JUST IN TIME TO HAVE LINGRNG LGT SNW OUT OF FCST FOR THE START OF THE DAY. CLDS WILL DCRS NERN CRNR OF FCST ARAE DURG THE MRNG. THEN WE HAVE POPTENTL LGT SHWR PRODUCG SYS APPCHG FROM THE W TDA. FIRST LTL IMPLS APPRNTLY FED MSTLY BY BEGINNING WAA SEEMS VERY WK THO MODELS STILL SHOW SOME LIFT AND MID LVL MOISTR OVER MAINLY SWRN PART OF FCST AREA TDA. WILL KEEP SLGT CHC TO WEAK CHC SHWRS WITH THIS ONE BUT NOT TOO EXCITED ABOUT IT. WEAK ECHOES CURNTLY OVER WRN SD ON UDX RDR ARE VERY FEW AND DONT EXPCT MUCH IF ANY INCRS AS THEY MOVE SEWD ACRS SWRN PART OF OUR FCST AREA. BETTER SHOT OF LGT SHWRS SEEMS TARGETED FOR MAIN SHRTWV FOR TNGT...AGAIN OVER MAINLY SRN PART OF FCST AREA. DYNAMICS SEEM MUCH BETTER WITH THIS ONE BUT MOISTURE STILL MEAGER AND WILL GO WITH MIDLING CHC POPS OVER SRN PART OF FCST AREA FOR TNGT WITH SLGT CHC FRTHR N. DESPITE THICKNESSES STAYING LOW...LWR LYRS WARM SOME AND SPOTTY SHWRS SHUD BE GNLY RAIN WITH SOME CHC OF A LTL SNW LATR TNGT. STILL ANOTHER SHRTWV COMMES DOWN OVER FCST AREA SUN BHND TNGTS...THIS NEXT ONE MORE FROM THE NNW AND BRINGING DOWN A LTL BACK DOOR REINFORCEMENT OF COOL AIR. WILL KEEP MENTN OF A FEW SHWRS ERN/NERN PART OF FCST AREA SUN INTO SUN EVE. WITH STG RIDGNG BHND THIS LAST SHRTWV AS IT HELPS DIG TROF TO THE E...MON SHUD BE A PERTTY CLR DAY WITH AIR STILL QUITE COOL BUT MORE HEATG OF IT. THEN DECENT WARMNG PATTRN SETS IN FOR MON NGT INTO MIDWEEK. NO CHANGE IN EXTENDED WITH SLGT CHC SHWRS/TSTMS DVLPG IN WAA PATTRN BY MIDWEEK AND BETTR SHOT WITH APPCH TROF AT END OF WEEK. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. &&
Hazardous weather outlook, Apr 26, 9:59 AM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 959 AM CDT SAT APR 26 2008 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-271200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 959 AM CDT SAT APR 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
The office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 1:00 PM CDT | River Flood Warning | FSD | Clay, Dickinson | 69 hr |
Nearby
River Flood Warnings in Iowa, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.